# SDR IXXA20180515022

- Difficulty date: April 6, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 81,544 hours, 24,928 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T26109
- Condition: Dented
- Location: Bs 1582
- Part time: 81,544 hours, 24,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WAS FOUND DENTED.  REPAIRED THE BULKHEAD IAW REA 47317, REA 05, REV IR.
